Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cubes with knotted holes


Authors: R. H. Bing and J. M. Martin
Journal: Trans. Amer. Math. Soc. 155 (1971), 217-231
MSC: Primary 55.20; Secondary 54.00
MathSciNet review: 0278287
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The statement that a knot $ K$ has Property $ {\rm {P}}$ means that (1) if $ C$ is a cube with a


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20, 54.00

Retrieve articles in all journals with MSC: 55.20, 54.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0278287-4
PII: S 0002-9947(1971)0278287-4
Keywords: Knots, cubes with knotted holes, Poincaré conjecture, $ 3$-manifolds, Property $ {\rm {P}}$
Article copyright: © Copyright 1971 American Mathematical Society